# SDR SWAA2022010348118

- Difficulty date: November 27, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION FRAME ON BS 947.5 LBL 8.1 AND WL 156 AT AFT CARGO COMPARTMENT ; 2021-544582 / [01] TOOL USED PN:45MG;SN:13006401;DUE DATE:11-MAR-22; [02] EVALUATED REWORKED AREA ON FRAME LOCATED BS 947.5; LBL 8.1; WL 156; AFT CARGO COMP. AND FOUND WITHIN LIMITS I.A.W B737-700 SRM 53-00-07-1A-1 ALLOWABLE DAMAGE 1; FIG. 102; DETAIL C.  MEASUREMENT OF REWORKED AREA ARE: L: 3.567 INCH.W: 1.000 INCH; TOOL USED: DIG. CALIPER P/N: 500-196-30; S/N: A20230907; DUE DATE: AUG; 28;2022. MRT IS: 0.059IN AND INITIAL NOMINAL THICKNESS IS 0.063IN SEE INDIVIDUAL SIGNOFF BELOW.; [03] EVALUATED REWORKED AREA ON FRAME LOCATED BS 947.5; LBL 8.1; WL 156; AFT CARGO COMP. AND FOUND WITHIN LIMITS I.A.W B737-700 SRM 53-00-07-1A-1 ALLOWABLE DAMAGE 1; FIG. 102; DETAIL C.  MEASUREMENT OF REWORKED AREA ARE: L: 3.567 INCH.W: 1.000 INCH; TOOL USED: DIG. CALIPER P/N: 500-196-30; S/N: A20230907; DUE DATE: AUG; 28;2022. MRT IS: 0.059IN AND INITIAL NOMINAL THICKNESS IS 0.063IN SEE INDIVIDUAL SIGNOFF BELOW... RII ITEM
